Research Repository

Impulsive control and exponential stability for nonlinear time-varying systems with time-varying delays

Chen, H and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Impulsive control and exponential stability for nonlinear time-varying systems with time-varying delays. ICIC Express Letters, Part B: Applications, 8 (8). 1181 - 1189. ISSN 2185-2766

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2018 01:43
Last Modified: 17 Sep 2019 06:52
URI: http://vuir.vu.edu.au/id/eprint/36105
DOI: https://doi.org/10.24507/icicelb.08.08.1181
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar